# SDR SWAA110837

- Difficulty date: February 12, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 45,602 hours, 36,705 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 654769318
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND KEEL BEAM CORRODED AT BS 729E, STR 27R.  REMOVED AND REPLACED BEAM PER SRM AND EA.
